MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW+; A1C CHEMISTRY KIT

PTS DIAGNOSTICS A1CNOW+; A1C CHEMISTRY KIT
Lot Number 2323040
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has not yet returned the kit for investigation.Based upon the difference between the a1c results and the lab value, this is being reported out of an abundance of caution.Additional factors contribute to a medical decision being made (i.E.Signs, symptoms, additional gathered data) and a significant difference would result in a retest or additional evaluation/testing.Qc retention testing measured within specification.
 
Event or Problem Description
The customer reported inconsistent a1c results when comparing the a1c kit values to a recent lab value.There were no allegations of patient/user harm.This event is being reported out of an abundance of caution.

Brand Name
A1CNOW+
Common Device Name
A1C CHEMISTRY KIT
Manufacturer (Section D)
PTS DIAGNOSTICS
510 oakmead pkwy
sunnyvale CA 94085
Manufacturer (Section G)
PTS DIAGNOSTICS
510 oakmead pkwy
sunnyvale CA 94085
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 
3178705610
MDR Report Key20014108
Report Number1836135-2024-00030
Device Sequence Number7257398
Product Code PDJ
UDI-Device Identifier00381933021011
UDI-Public(01)00381933021011(17)250719(10)2323040
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2025
Device Lot Number2323040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown